# SDR SWIA200515225

- Difficulty date: July 1, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,390 hours, 25,205 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOS PITCH TRIM SWITCH INTERMITTENT.  REPLACED SWITCH IAW 27-41-05.  OPERATIONAL CHECK IAW 27-41-15 GOOD.
